# SDR A6WA201441657

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 26,199 hours, 25,005 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3720 FLAPS FAIL CAUTION MSG RECEIVED OUT OF FL 220.  FLAPS HAD ALREADY BEEN AT 0 FOR A WHILE.  PERFORMED RESET PROCEDURE IAW SUPP 98-18F, BOX 12.  FLAPS RESET, PLACARD & PLACED ON MEL.  R & R LT FLAP BRAKE & POSITION SENSOR UNIT IAW AMM 27-51-10.  OPERATIONS &   RIG CHECKED GOOD.  REMOVED PLACARD & FROM MEL.
